# SDR UPS06M48417

- Difficulty date: September 10, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB FOUND NR 36 BARREL NUT BORE CORRODED.  CORRODED REMOVED PER SRM 51-21-01 VOL II R38.  BORE REAMED TO 2.538 DIA REMAINING BLEND OUT 0.050 DEEP BOTTOM SURF CLN AND BLEND OUT 0.020 DEEP FOUND EXCEED EO LIMITS.  B/N BLEND OUT AND BORE BOTTOM PERI RADIUS SMOOTHEN AND PROTECTED.  REPAIR BUSHING FAB, PROTECTED AND INSTALLED PER EO FIG 5.  REPAIR DOUBLER AND FILLERS FAB AND INSTALLED PER EO FIG 6.  REPAIR NR 36 RT C/O IAW EN1396-06.
